# SDR CALA2020010600035

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT SHEAR PLATE SUPPORT HAS CORROSION ON UPPER SURFACE UNDER SHEAR PLATE SUPPORT TASK PER HAECO LCQ NR 9298900 GENERATED REMOVED AND REPLACED R/H AFT SHEAR PLATE SUPPORT IAW A320 SRM 51 -72-11-911-001 WORK ACCOMPLISHED INSPECTED
